MathSciNet Relay Station
MathSciNet bibliographic data
MR2126449 47S10 (46S10 47A05 47B25)
Diagana, Toka Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications. Ann. Math. Blaise Pascal 12 (2005), no. 1, 205–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement